# SDR UALA2012041502277

- Difficulty date: April 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 54,586 hours, 6,382 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Loose
- Location: Seat 37 Hjk
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 UNIT FOR ROW 37 SEAT HJK HANGING BY ONE PIN.  READING LIGHT PANEL AT SEAT LOCATION 37HJK HAS 1 LOOSE LATCH, REMAINING 3 LATCHES ARE SECURE.  APPLIED TAPE TO PANEL FOR INTERIM REPAIR. THIS NOT A O2 PANEL AND TAPE DOES NOT INTERFERE WITH PAX O2 PANEL.
